MathSciNet Relay Station
MathSciNet bibliographic data
MR2070389 (2005f:76022) 76B25 (35B35 35Q51 76B55 76E07 76U05)
Liu, Yue; Varlamov, Vladimir Stability of solitary waves and weak rotation limit for the Ostrovsky equation. J. Differential Equations 203 (2004), no. 1, 159–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement